# SDR DJFA20161127001

- Difficulty date: November 27, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N349FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500100
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY DUE TO A STALL WARNING AND PROTECTION FAILURE DURING CRUISE. FLAP POSITION AND PITCH TRIM INDICATED RED X. DURING DESCENT, AUTOPILOT DISENGAGED AND BACK UP TRIM WAS INOPERATIVE.  BACKUP PITCH TRIM AND SPOILERS CAS MESSAGES POSTED SHORTLY THEREAFTER. PILOT PERFORMED A NO FLAP/NO SPOILER LANDING. LANDED WITHOUT INCIDENT.  SWAPPED FCE. OPS AND LEAK CHECKED GOOD WITH ENGINES RUNNING. NO FURTHER DEFECTS NOTED AT THIS TIME.
